MathSciNet Relay Station
MathSciNet bibliographic data
MR1566371 DML
Eberlein, W. F. Models of space-time. Bull. Amer. Math. Soc. 71 (1965), no. 5, 731–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement